MathSciNet Relay Station
MathSciNet bibliographic data
MR2017680 37E15 (37B10 37D99)
Fu, Xin-Chu; Ashwin, Peter Symbolic analysis for some planar piecewise linear maps. Discrete Contin. Dyn. Syst. 9 (2003), no. 6, 1533–1548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement